# SDR CALA2013101592071

- Difficulty date: October 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 49,894 hours, 12,389 cycles
- Engine: Pwa PW4052
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 89K0369
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO INOPERATIVE DISPLAYED ON OVERHEAD PANEL FOR CABIN ALTITUDE CONTROL IN AUTO 1 & AUTO 2.  R & R NR 2 AUTO PRESSURE CONTROLLER IAW AMM 21-31-02.  INSTALLATION TEST PASSED.
